# SDR C2XA97CL055

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12022348005
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

PIT - FLT 3058 - CREW REPORTED A RAPID DE-PRESSURIZATION AT FL230, A EMERGENCY DESCENT INTO PIT WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED INTO CLE WHERE THE CARGO DOOR SEAL WAS REMOVED AND REPLACED IAW EMB-120 MM 52-30-61.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
